# SDR MAL2008F00031

- Difficulty date: August 25, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 23,255 hours, 25,517 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

RT HAND DUCT OVERTEMP ILLUMINATED AFTER TAKEOFF.  RT BLEED AUTOMATICALLY CLOSED.  FLIGHT ATTENDANT REPORTED SEEING SMOKE AND EXTREME HEAT IN THE CABIN.  RETURNED TO LAND AT MEMPHIS AFTER DECLARING EMERGENCY.  CND RT DUCT OVERTEMP.  FOUND FLIGHT DECK TEMP SENSOR BLOWER INOP AND CABIN AUTO TEMP INOP.  R&R CABIN AUTO TEMP CONTROLLER AND F DECK TEMP SENSOR.  ALL CHECKS GOOD IAW SF340 AMM CHP. 21-60-00-05.  TEMP SENSOR P/N ON & OFF BYLF51175 IAW 21-61-15-04.  TEMP CONTROLLER P/N ON & OFF 754661-8, S/N ON 98022638, S/N OFF 96121815.
